MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4457
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during evaluation prior to a magnetic resonance imaging (mri) procedure, the patient with this right ventricular (rv) lead exhibited pacing impedance measurements slightly above 2000 ohms.Technical services (ts) reviewed the device data and confirmed that the impedance values have remained stable around this value since approximately three years prior.Based on the available data, device function appears stable; however, the decision to proceed with the mri remains clinical.No adverse patient effects were reported.This rv lead remains in service.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25071269
Report Number2124215-2026-23924
Device Sequence Number10695450
Product Code DTB
UDI-Device Identifier00802526060915
UDI-Public(01)00802526060915(17)021220
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/20/2002
Device Model Number4457
Device Catalogue Number4457
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/04/2026
Date Device Manufactured12/20/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale